# SDR RAIA0010038

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 10,692 hours, 11,774 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Clogged
- Location: Hyd Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

6212-DCA- RIGHT HYDRAULIC LOW PRESSURE CAPTION ILLUMINATED ON DESCENT.  MAINTENANCE INSPECTED AND FOUND RETURN BYPASS FILTER PIN POPPED.  MAINTENANCE REPLACED RETURN BYPASS FILTER.
